Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
sighzzz

redness using panoxyl

Recommended Posts

I have been using Panoxyl 2.5 before but my face turned very very red in just 3 days applying it so i stopped and used clindamycin topical. Is it very normal for the skin to be like this? or i am just not suitable for bp. And can the bacteria be resistant to topical antibiotic? i know they will become resistant to oral antibiotics Help thanks smile.gif

Share this post


Link to post
Share on other sites

BP sux in my opinion. I have used it and stuck with it for weeks and weeks, but my skin was breaking out more and more. It just didn't work for me, however i was using like 10% wash. I am thinking of trying 2.5% panoxyl bar in combo with this new therapy i am doing.

Smoothbeamin.. cool.gif

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×